Title
Seasonal dynamics of population genetic structure in cryptic taxa of the **Pellioditis marina** complex (Nematoda: Rhabditida) Seasonal dynamics of population genetic structure in cryptic taxa of the **Pellioditis marina** complex (Nematoda: Rhabditida)
Author
Faculty/Department
Faculty of Sciences. Biology
Publication type
article
Publication
The Hague ,
Source (journal)
Genetica. - The Hague
Volume/pages
128(2006) , p. 307-321
ISSN
0016-6707
ISI
000241139800027
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000241139800027&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000241139800027&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000241139800027&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle